# SDR QMLA2017112117129

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft serial: 4404
- Aircraft time: 3,709 hours, 8,103 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Skid
- Part number: 350A4110164906
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF LANDING GEAR,  FOUND A CRACK 10 INCHES AFT OF THE FRONT CROSS TUBE ON  PILOT`S SIDE. CRACK IS 2 INCHS LONG WITH DEEP DEPRSSION IN TUBE. REPLACED THE SKID TUBE.
